advertisement
Question
Posted by: e | 2009/01/19

nova-t

Hi, after my second child in April, I had a nova-t fitted. Periods started 4 months ago and ever month a week before periods, I am getting 2-3 days pelvic pain, my whole stomach blows up, looks four months pregnant and it is very sore and uncomftable. Can it be of the nova-T.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Period pains are commoner with the IUCD. This is one of its side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement